Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 41, NWS Grand Rapids, MI

November 28, 2011

NWS Grand Rapids, MI issued this gale warning at Nov 28, 2011, 4:11 PM EST. It took effect at Nov 29, 2011, 4:00 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2011, 4:11 PM EST (21:11 UTC)
In effect from
Nov 29, 2011, 4:00 AM EST
Expired
Nov 30, 2011, 3:09 AM EST
In force
23 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WHUS73 KGRR 282111
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EST MON NOV 28 2011

LMZ844>849-290515-
/O.UPG.KGRR.GL.A.0012.111129T0900Z-111130T2200Z/
/O.NEW.KGRR.GL.W.0041.111129T0900Z-111130T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
411 PM EST MON NOV 28 2011

...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 5 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 5 PM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS WILL INCREASE TO GALES OF UP TO 40 KNOTS LATE
  TONIGHT AND TUESDAY MORNING. THESE WINDS WILL CONTINUE INTO
  WEDNESDAY BEFORE DIMINISHING.

* WAVES: WAVES BUILDING TO 6 TO 12 FEET FOR TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
6 follow-up statements
732 
WHUS73 KGRR 290300
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EST MON NOV 28 2011

LMZ844>849-291100-
/O.CON.KGRR.GL.W.0041.111129T0900Z-111130T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1000 PM EST MON NOV 28 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 5 PM EST
WEDNESDAY...

* WINDS: NORTH WINDS WILL INCREASE TO GALES OF UP TO 35 KNOTS LATE
  TONIGHT AND TO 40 KNOTS TUESDAY. THESE WINDS WILL CONTINUE INTO
  WEDNESDAY BEFORE DIMINISHING.

* WAVES: WAVES BUILDING TO 6 TO 12 FEET FOR TUESDAY AND 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
802 
WHUS73 KGRR 290831
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 AM EST TUE NOV 29 2011

LMZ844>849-291645-
/O.CON.KGRR.GL.W.0041.111129T0900Z-111130T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
331 AM EST TUE NOV 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY...

* WINDS: NORTH WINDS WILL INCREASE TO 35 KNOT GALES TODAYAND
  TONIGHT. THESE WINDS WILL CONTINUE INTO WEDNESDAY BEFORE
  DIMINISHING.

* WAVES: WAVES BUILDING TO 8 TO 12 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
708 
WHUS73 KGRR 291654
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1154 AM EST TUE NOV 29 2011

LMZ844>849-300100-
/O.CON.KGRR.GL.W.0041.000000T0000Z-111130T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1154 AM EST TUE NOV 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY...

* WINDS: NORTH GALES TO 35 KNOT GALES THIS AFTERNOON AND TONIGHT.
  THESE WINDS WILL DIMINISH TO 30 KNOTS LATE TONIGHT..

* WAVES: WAVES BUILDING TO 7 TO 10 FEET TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
477 
WHUS73 KGRR 292107
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
407 PM EST TUE NOV 29 2011

LMZ844>849-300515-
/O.EXT.KGRR.GL.W.0041.000000T0000Z-111130T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
407 PM EST TUE NOV 29 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS: NORTH GALES TO 35 KNOT GALES TONIGHT. THESE WINDS WILL
  DIMINISH TO 30 KNOTS LATE TONIGHT.

* WAVES: WAVES BUILDING TO 6 TO 10 FEET TONIGHT. WAVES SUBSIDING
  TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
546 
WHUS73 KGRR 300201
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
901 PM EST TUE NOV 29 2011

LMZ844>849-300900-
/O.CON.KGRR.GL.W.0041.000000T0000Z-111130T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
901 PM EST TUE NOV 29 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS: NORTH GALES TO 35 KNOTS. 

* WAVES: UP TO 8 TO 12 FEET TONIGHT. WAVES SUBSIDING TO 3 TO 5
  FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
327 
WHUS73 KGRR 300809
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
309 AM EST WED NOV 30 2011


LMZ844>849-301615-
/O.CAN.KGRR.GL.W.0041.000000T0000Z-111130T0900Z/
/O.NEW.KGRR.SC.Y.0091.111130T0809Z-111130T2100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
309 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

WAVES: UP TO 6 TO 10 FEET EARLY THIS MORNING SOUTH OF HOLLAND 
       SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 28, 3:35 PM EST, 36 minutes earlier.

Area forecast discussion, Nov 28, 3:35 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
335 PM EST MON NOV 28 2011

LATEST UPDATE...ALL SECTIONS BUT AVIATION...

.SYNOPSIS...(335 PM EST MON NOV 28 2011)
A STRONG LOW PRESSURE SYSTEM CONTAINING TROPICAL MOISTURE WILL LIFT
NORTH FROM TENNESSEE AND SPREAD WIDESPREAD RAIN INTO SOUTHERN LOWER
MICHIGAN TONIGHT AND TUESDAY. THE RAIN MAY BE HEAVY AND TIMES AND
COULD PRODUCE SOME NUISANCE FLOODING... PARTICULARLY SOUTH AND EAST
OF GRAND RAPIDS.

RAIN IS EXPECTED TO CHANGE TO SNOW TUESDAY NIGHT... WITH SOME WET...
SLUSHY ACCUMULATIONS LIKELY MAINLY FROM GRAND RAPIDS TO THE SOUTH
AND EAST. CURRENT INDICATIONS ARE THAT UP TO FOUR INCHES MAY
ACCUMULATE AROUND LANSING... BATTLE CREEK... AND JACKSON. THE
WEDNESDAY MORNING COMMUTE MAY BE RATHER SLOW DUE TO SLIPPERY
CONDITIONS. THE PRECIPITATION WILL END EARLY WEDNESDAY MORNING AS
THE SYSTEM QUICKLY DEPARTS.

&&

.SHORT TERM...(335 PM EST MON NOV 28 2011)
(TONIGHT THROUGH WEDNESDAY)

FCST CHALLENGES WITH THE INCOMING DYNAMIC/MOISTURE LADEN SYSTEM
INCLUDE RAINFALL AMOUNTS AND IMPACTS... THE ORIENTATION/NRN EXTENT
OF THE HEAVIER PCPN... TIMING OF THE CHANGEOVER OVER TO SNOW... AND
STORM TOTAL SNOWFALL AMOUNTS AND IMPACTS.

MODEL/HPC QPF GUIDANCE OF TOTAL RAINFALL WITH THIS SYSTEM HAS BEEN
FAIRLY CONSISTENT OVER THE LAST COUPLE DAYS... AS HAS BEEN THE
PLACEMENT OF THE TROWAL WITHIN THE DEFORMATION REGION ON THE NW SIDE
OF THE CYCLONE. 1 TO 3 INCHES OF QPF IS STILL BEING FCST FROM GRR TO
THE SOUTH AND EAST... WITH HIGHEST AMOUNTS ANTICIPATED AROUND JXN.
THIS SYSTEM ACTUALLY HAS A CONNECTION TO THE WRN CARIBBEAN PER WATER
VAPOR IMAGERY AND PWAT PROGS.

MODELS HAVE ALSO BEEN CONSISTENT IN SHOWING A VERY SHARP/DRAMATIC
CUTOFF ON THE NRN EXTENT OF THE PCPN SHIELD... DUE TO STRONG MID
LEVEL DEFORMATION/STRETCHING. THAT LINE APPEARS TO SET UP FROM
ROUGHLY MUSKEGON TO CLARE... AND LOCATIONS WEST OF THAT LINE MAY NOT
SEE ANY PCPN AT ALL.

THE NAM HAS BEEN THE WARMER OF THE MODEL SOLUTIONS TUESDAY NIGHT BUT
LATEST RUNS HAVE TRENDED TOWARD THE COOLER GFS/ECMWF SOLUTIONS.
DECENT AGREEMENT NOW EXISTS THAT THE CHANGEOVER TO SNOW/SLUSH SHOULD
BE RIGHT AROUND 00Z TUESDAY AS THE UPR LOW GETS CLOSER. THE COLD AIR
RESPONSIBLE FOR THE CHANGEOVER ACTUALLY ARRIVES FROM THE SW AS THE
H8 THERMAL RIDGE ON THE NORTH OF THE UPR LOW FINALLY DEPARTS TO THE
NORTHEAST.

AM HAVING A VERY HARD TIME BELIEVING SOME OF THE EXTREMELY HIGH
SNOWFALL AMOUNTS (IN EXCESS OF 8 INCHES) THAT A FEW OF THE VARIOUS
MODELS/ALGORITHMS HAVE SHOWN OVER THE PAST FEW DAYS. FIRST...THE DGZ
IS VERY HIGH UP... AROUND 15K FEET... WHICH MEANS DENDRITES WILL
HAVE A LONG WAY TO FALL THROUGH A DEEPLY SATURATED ISOTHERMAL LAYER
AROUND 32-33F. IT WILL PROBABLY BE PRECIPITATING SLUSH MUCH OF THE
TIME AS OPPOSED TRUE SNOW... AT LEAST EARLIER ON IN THE EVENT.
SECOND... IF 1-2 INCHES OF RAIN FALLS PRIOR TO THE SNOW... LATENT
HEAT/WARM GROUND CONSIDERATIONS POSE A THREAT TO SIG ACCUMS. ON A
POSITIVE NOTE HOWEVER... THE EXPECTED AXIS OF HEAVIEST SNOW LINES UP
WELL WITH THE IRISH HILLS REGION OF LWR MI AND THAT HIGHER ELEVATION
MAY PLAY A ROLE IS SOME HEALTHIER AMOUNTS.

DID NOT MAKE MUCH CHANGE FROM THE PREVIOUS FCST AS FAR AS TOTAL SNOW
AMOUNTS GO TUESDAY NIGHT. WILL HAVE 1-4 INCH ACCUMS FROM GRR TO THE
SOUTH AND EAST... WITH THE HIGHER AMOUNTS AROUND BTL/LAN/JXN. WINTER
WX ADVISORIES WILL PROBABLY BE NEEDED TUESDAY NIGHT AND FOR THE
EARLY  WED MORNING COMMUTE. SFC TEMPS ARE PROGGED TO DIP BELOW
FREEZING AFTER MIDNIGHT... WITH UPR 20S EXPECTED FOR THE MORNING
COMMUTE.

&&

.LONG TERM...(335 PM EST MON NOV 28 2011)
(WEDNESDAY NIGHT THROUGH MONDAY)
THE PERIOD WILL START OFF QUIET WEDNESDAY NIGHT AS HIGH PRESSURE
OVER THE MIDWEST WILL KEEP THINGS DRY AND SEASONABLE. ANOTHER COLD
FRONT WILL MOVE THROUGH THURSDAY NIGHT. THERMAL PROFILES SUGGEST
PCPN TYPE WILL BE SNOW. THE STRONG UPPER TROUGH FOLLOWING THE COLD
FRONT WILL PRODUCE SOME POST FRONTAL SNOW...GETTING AN ASSIST FROM
THE INSTABILITY OVER THE LAKE CREATED BY H8 TEMPS FALLING TO NEAR
-8C. AFTER HIGH PRESSURE QUICKLY MOVES IN LATER FRIDAY AND
SATURDAY...ANOTHER LOW WILL MOVE NORTHEAST FROM THE SRN PLAINS AND
GIVE US A CHANCE OR RAIN/SNOW SATURDAY NIGHT/SUNDAY INTO MONDAY. THE
SYSTEM OVER THE WEEKEND WILL HAVE A BIT MORE MOISTURE THAN THE
SYSTEM THURSDAY NIGHT. SO RAIN/SNOW POTENTIAL IS A BIT HIGHER.

&&

.AVIATION...(1257 PM EST MON NOV 28 2011)
CIGS WILL REMAIN IN THE 1500 FT RANGE THIS AFTERNOON. RAIN WILL MOVE
IN FROM THE SOUTH AND REACH THE SRN TAF SITES BY 02-04Z. IFR CIGS
WILL DEVELOP OVER THE SOUTH THIS EVENING AND MOVE NORTH OVERNIGHT.
WINDY CONDITIONS WILL DEVELOP FROM THE NNE TUESDAY AM AND CREATE
CROSSWINDS ON EAST-WEST ORIENTED RUNWAYS.

&&

.MARINE...(335 PM EST MON NOV 28 2011)
WILL UPGRADE THE EXISTING GALE WATCH FOR LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON TO A WARNING AS MODELS HAVE CONSISTENTLY SHOWN
35-40 KNOT NORTH GALES ON THE BACK SIDE OF THE APPROACHING POTENT
SYSTEM. CONFIDENCE HAS INCREASED AND THE EVENT IS CLOSING IN... SO
IT/S TIME TO GO WITH A WARNING.

&&

.HYDROLOGY...(335 PM EST MON NOV 28 2011)
1 TO 3 INCHES OF STORM TOTAL RAINFALL IS FCST FROM TUESDAY THROUGH
TUESDAY NIGHT FROM GRR TO THE SOUTH AND EAST... WITH HIGHEST AMOUNTS
ANTICIPATED AROUND JXN.

GIVEN RECENT RAINS AND ALREADY SATURATED SOILS... AN AREAL FLOOD
WATCH SOUTH AND EAST OF GRR (FOR TONIGHT THROUGH TUESDAY
NIGHT) HAS BEEN COLLABORATED WITH IWX/DTX. THE MOISTURE FEED FOR
THIS SYSTEM ACTUALLY HAS A CONNECTION TO THE WRN CARIBBEAN PER WATER
VAPOR IMAGERY AND PWAT PROGS.

IMPACT WISE...THE HEAVY RAIN MAY FORCE THE SMALLER CREEKS AND
STREAMS OUT OF THEIR BANKS AND RESULT IN STANDING WATER ROADWAYS AND
IN LOW LYING AREAS. URBAN AREAS SHOULD SEE QUICKER RESPONSES TO THE
HEAVIER RAIN BANDS... WITH FLOODED ROADWAYS MORE LIKELY THAN IN
RURAL AREAS.

AFTER THE RAIN HAS FALLEN... MAINSTEM RIVERS WILL LIKELY RISE FOR
THE FOLLOWING 5-10 DAYS. SOME COULD REACH/EXCEED ACTION STAGE.
BURLINGTON IS ALREADY FCST TO EXCEED BANKFULL DUE TO EXPECTED QPF.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH... TONIGHT THROUGH WEDNESDAY MORNING...
     GRATIOT... IONIA... CLINTON... ALLEGAN... BARRY...
     EATON... INGHAM... VAN BUREN...KALAMAZOO... CALHOUN... JACKSON
     COUNTIES.
LM...GALE WARNING IN EFFECT FOR THE ENTIRE NEARSHORE FROM LATE
     TONIGHT THROUGH WED AFTERNOON.

&&

SYNOPSIS:     MEADE
SHORT TERM:   MEADE
LONG TERM:    93
AVIATION:     93
MARINE:       MEADE
HYDROLOGY:    MEADE
Hazardous weather outlook, Nov 28, 5:27 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
527 AM EST MON NOV 28 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-291030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
527 AM EST MON NOV 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN COULD BE HEAVY AT TIMES TUESDAY POTENTIALLY LEADING TO RAPID
RISES ON AREA STREAMS AND CREEKS ALONG WITH SOME URBAN AND POOR
DRAINAGE FLOODING. THE MAIN AREA OF CONCERN IS SOUTHEAST OF A
HOLLAND TO ALMA LINE.

A RISK FOR ACCUMULATING SNOW EXISTS FOR LATE TUESDAY INTO TUESDAY
NIGHT. RAIN WILL CHANGE TO SNOW DURING THE AFTERNOON AND EVENING
HOURS AS TEMPERATURES FALL BELOW FREEZING. THUS THE POTENTIAL
EXISTS FOR SLICK DRIVING CONDITIONS. THE MAIN AREA OF CONCERN IS
SOUTHEAST OF A SOUTH HAVEN TO MOUNT PLEASANT LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-291030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
527 AM EST MON NOV 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WINDS ARE EXPECTED TUESDAY INTO WEDNESDAY...LEADING TO
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 5:08 AM ESTGale WatchGRR11 hr
Nov 28, 10:55 AM ESTRiver Flood AdvisoryGRRCalhoun29 days
Nov 28, 3:59 PM ESTFlood WatchGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 5 more24 hr

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.